Physical Activity

Any movement of the body that uses energy is called physical activity. Physical activities include walking, cycling, dancing, playing sports, gardening, aerobics, swimming, and running. Regular physical activity prevents diseases like diabetes, obesity, heart problems, and stroke.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have nausea, dizziness, and headache?

Query: Hi doctor, I am a 25 year old married female. My weight is 66 kg and height is 161 cm. I am suffering from nausea, dizziness and light headache mainly around the eyes for nearly three weeks. I am a dentist. For the last one month, I am preparing for other exams. As I have a son of 2.5 years old, I u...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. First and foremost advice is stop dieting right away. You cannot bear and do not need to combine all of this with your tough routine of job, studies and family. Keep physical activity instead of going the other way around in order to lose weight or to maintain a healthy l...  Read Full »

Should I be worried about the side effects of diuretics on kidneys?

Query: Hi doctor, Three months ago, I had a heart attack. Then, I went through angioplasty with stenting. Post heart attack, I was diagnosed with moderate systolic HF with EF at 35%. Currently, I am on Clavix, Rozucor 10 mg, Tide 5 mg, Metocard-XL, Planep 25 mg and Telma 20 mg. I am improving well. My EF ...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I appreciate your concerns. After thorough review of your health query, I want to answer those questions. Do not be overconscious regarding the issue of the lipid profile. It seems to be fine to go with this. Keep taking healthy diet. Your profile is not too low to worry...  Read Full »

Is weight affected by high TSH value?

Query: Hi doctor,My weight is keep on increasing in spite of diet and regular exercise. I got my thyroid test done and it showed high TSH of 4.7 with normal T3 and T4. I am getting regular cold. What to do?  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your TSH - thyroid-stimulating hormone value is almost normal. Range we take usually normal is 0.5 to 4.0 mIU/L. Some differences are due to laboratory you choose and sample timing. The best is the early morning sampling. In such a situation there is no need to take any m...  Read Full »

How to change the way of living and become more active?

Query: I am daily planning since 15 years to wake up early in the morning and do some exercise/yoga but till date I am unable to wake up early and no exercise in my life style. I daily put alarm but daily when alarm starts I very fastly switch it off. I'm unable to break my comfort zone. I am so lazy i...  Read Full »


Dr. Arooj Najmussaqib

Psychologist Counsellor

Answer: Hi Thanks for your query. I understand its difficult to keep your self motivated and win over to your own self. That's the hardest part in life. To start with please limit and write down goals first. Make sure your goals must be practical which you can do easily. Start with small steps e.g. I...  Read Full »

What causes blood under the leg and ankle skin?

Query: Hi doctor, My father-in-law has blood under the skin on his leg and ankle. He has had a stroke in the past and is on blood thinners. He said it is not painful and he cannot recall any hit. There is some swelling in some black and blue. He is on cholesterol medicines too. Please help.  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I need to know what blood thinners are being used. Warfarin and other blood thinners like Aspirin, Clopidogrel act by inhibiting normal coagulation cascade in one way or the other, the effect of which is increased risk of bleeding. Minor nose bleed and bruising, major gas...  Read Full »

How long will it take for a 7-year-old boy to involve in sports after having concussion?

Query: Hello doctor, My 7-year- old son fell out of a top bunk and as he was bleeding from his ear we took him by an ambulance to the hospital where he was diagnosed with a major concussion and possible non-displaced skull fracture. He was discharged the next day but we were told that as he had been bleed...  Read Full »


Dr. Prashant Kumar Singh

Child Health Specialist, Family Physician, Paediatrician, Pediatric Allergy Asthma Specialist

Answer: Hello, Welcome to icliniq.com. I understand your concern for your son, I hope he is fine. Since then, if he has no further bleeding and no seizure episodes, and is fine with no complaints he can attend the school and participate in sports and other activities. I would suggest to avoid swimming fo...  Read Full »

I have a constipation problem, and my stomach is getting bigger. Why?

Query: Hi doctor, I am a 21 year old girl. I used to eat a lot from my childhood, but I was not that fat. I had a big belly from 13 years, and I used to hide it in my dress because I was shy of it. From about five months my stomach has become bigger. I have problems with sitting and doing daily household ...  Read Full »


Dr. Prathap

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. After seeing your photos (attachment removed to protect patient identity), this is what I feel. The issue with your stomach and constipation is related to your lifestyle only. It appears that the level of physical activity is very less in your case and so you are facing t...  Read Full »

Why did my HbA1c get raised to 6.2?

Query: Hello doctor, My age is 38 years and my HbA1c has gone to 6.2 with high cholesterol and lipids. My fasting and post fasting blood sugar is however in range and no health complications yet. I am attaching my report. Please suggest whether I need to take any preventive measures. Based upon the report,...  Read Full »


Dr. Ankush Gupta

Criticalcare Physician, Family Physician, General Practitioner, Diabetologist

Answer: Hi, Welcome to icliniq.com. From the history you have told, your blood sugar levels are under control with high cholesterol. There is family history of diabetes which makes you prone for diabetes in future. So, you have to make dietary modifications. Physical activity is also impo...  Read Full »

Why do I have difficulty memorizing new things?

Query: Hi doctor, I am 23 years old. I find it difficult to memorize new things. For example, I did not remember the topics discussed in last class. I even find difficulty in explaining the movie that I watched recently. Please help.  Read Full »


Dr. Hardik Tusharkant Bambhania

General Practitioner, Psychologist Counsellor, Psychotherapist

Answer: Hi, Welcome to icliniq.com. The function of memory by brain is an integral part of our existence. Memory is affected by various factors. Our physical health, mental health and nutrition play important roles. When it comes to nutrition, we may be eating a lot, but it often happens that we neglect th...  Read Full »

How can I overcome my depression and self-harming thoughts?

Query: Hello doctor, I am taking Welbutrin for the first time and I have questions about the physical and mental side effects. Also, I have depression coupled with suicide and self-harming thoughts. In the past, I have been on Lexapro. I want to inquire if I am improperly diagnosed?  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. You are suffering from depressive features and hence the low self-esteem and self-harming thoughts. I suggest you take Zosert (Sertraline) 50 mg twice daily along with tablet Lonazep (Clonazepam) 0.5 mg at night for a period of two weeks. Consult your specialist doc...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.